# SDR 0102193264

- Difficulty date: June 15, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 7,789 hours, 3,488 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW RECEIVED HYDRAULIC GREEN RESERVOIR LEVEL LOW ECAM WARNING. CREW FOLLOWED COM PROCEDURE AND DIVERTED TO LAX.  MAINTENANCE REPLACED O-RING FILTER ON NR 5 SPOILER FILTER HOUSING AND SERVICED HYDRAULIC SYSTEM.  LEAK AND OPERATIONAL CHECK NORMAL.
